English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 54137/89020 (61%)
造訪人次 : 10553267      線上人數 : 15
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/65001


    題名: Nonparametric Estimation in Change-Point Models
    作者: Huang, Wen-Tao;Chang, Yi-Ping
    貢獻者: 淡江大學經營決策學系
    日期: 1993-01-01
    上傳時間: 2011-10-20 16:20:21 (UTC+8)
    摘要: We consider a new change-point model with some smooth mixture intervention. Some least-squares type estimators for the parameters are proposed and some large sample properties for these estimators are shown. A Monte Carlo study shows that the proposed estimators behave satisfactorily for the normal case.
    關聯: Journal of Statistical Planning and Inference 35(3), pp.335-347
    DOI: 10.1016/0378-3758(93)90021-W
    顯示於類別:[管理科學學系暨研究所] 期刊論文

    文件中的檔案:

    沒有與此文件相關的檔案.

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋